# SDR AALA20100321LAX02

- Difficulty date: March 21, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 865 hours, 290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEFT PACK OVERHEAT INDICATION DURING CLIMBOUT WITH STRONG BURNING SMELL IN  COCKPIT AND CABIN.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ZONE 1 CONTROLLER FAULTING RAM AIR ACTUATOR.  REPLACED LEFT RAM AIR  ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
